# SDR F3LA97110

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 31 - AIR TURN BACK.  FLIGHT CREW REPORTED UNABLE TO CONTROL CABIN PRESSURIZATION.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER AND TURBO FAN AND SYSTEM CHECKED OKAY.  (X)
